Ciprofloxacin-induced hematuria

Garlando, F; Täuber, MG; Joos, B; Oelz, O; Lüthy, R (1985). Ciprofloxacin-induced hematuria. Infection, 13(4), pp. 177-8. Heidelberg: Springer-Medizin-Verlag 10.1007/BF01642807

Full text not available from this repository. (Request a copy)

We used ciprofloxacin, a quinolone-derivative, to treat a lung infection due to Pseudomonas aeruginosa in an adult cystic fibrosis patient. On three different occasions the use of ciprofloxacin was associated with the development of an asymptomatic hematuria with red blood cell casts. The mechanism responsible for this hematuria is presently unknown, but clinicians should be aware of this potential adverse effect of ciprofloxacin.

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Service Sector > Institute for Infectious Diseases

UniBE Contributor:

Täuber, Martin G.

ISSN:

0300-8126

ISBN:

2931381

Publisher:

Springer-Medizin-Verlag

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:00

Last Modified:

04 May 2014 23:18

Publisher DOI:

10.1007/BF01642807

PubMed ID:

2931381

Web of Science ID:

A1985AQH6000005

URI:

https://boris.unibe.ch/id/eprint/25828 (FactScience: 61033)

Actions (login required)

Edit item Edit item
Provide Feedback